could affect my kidney's since I am diebetic. I take Janumet, Simvastatin and Thyroxine once a day. I do not have high Blood Pressure, I'm concern what affect this will have on me & the other meds that I take.
2 Feb 2010
Taking lisinopril shouldn't affect the other medicines you are on. It is a reno-protective medicine and will be good for you since you have diabetes, which can cause kidney problems.
Please discuss with your doctor what the urine test result was and why he/she decided to put you on lisinopril. They will explain.
8 Sep 2011
The reason why your Dr has put you on Lisinopril is most likely to prevent further damage to your kidneys. Your recent urinalysis test probably showed up positive for Albumin..a type of protein in your urine, which is caused by slight damage to your kidneys, due to your diabetes. Although you may not have high blood pressure It is a good thing that your Dr has put you on this med as it prevents further damage to your kidneys. I too have been put on a similar BP med to prevent further damage to my kidneys. It is just a very small dose. If you notice that you are having dizzy spells every now and then it could be from the med and should tell your Dr rite away. He might suggest another low dose BP med that will better suit your needs. It should not have any effect on the other meds you take. If you are still unsure of the effect it might have with your other meds, then it might be a good idea to talk to your pharmacist on this matter. I hope this was helpful for you.
If you are unsure of why your Dr has put you on certain meds, don't hesitate to ask your Dr or pharmacist questions about your meds and the reasons he has put you on these meds. Stay well..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been on for about 6months, all of a sudden my cholesterol and triglycerides are up. Has anyone else experieced this
1 answer • 29 Mar 2010
My girlfriend and I want to get pregnant. She had diabetes and high blood pressure and takes these two meds. Is it safe.
1 answer • 21 May 2011
I am on Janumet and I am also taking Bactrim ds and my blood sugars have been really high for about a week now.
4 answers • 11 Jun 2011
Could the Vioxx that I took before in 2003 have caused the problem I am now having with high blood pressure? It is sometimes 197/127.
2 answers • 24 Feb 2012
I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...
1 answer • 27 Sep 2013